Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? ed_uk

Posted by Tepiaca on November 14, 2005, at 22:28:55

In reply to Re: 3 days on Tolvon , should I continue taking it? Tepiaca, posted by ed_uk on November 14, 2005, at 13:10:08

> Hi Tepi
>
> Tolvon and Remeron can cause anger as a side effect, especially if the dose is too high. I think you should reduce your dose to 15mg if you've got the 30mg tablets or 10mg if you've got the 10mg tablets.
>
> SALUDOS!
>
> Ed

anger as a side effect ed ? wow .
I am worried that it could be some kind of psychosis.
I have to tell this to my doctor in my next appointment .
Ed do you think the anxiety is going to fade off with time ? I feel agitated.

TEPI


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578810.html